Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A CONTRACTING HOMOTOPY FOR BARDZELL'S RESOLUTION

Emil Sköldberg
Mathematical Proceedings of the Royal Irish Academy
Vol. 108A, No. 2 (DECEMBER 2008), pp. 111-117
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/40656975
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A CONTRACTING HOMOTOPY FOR BARDZELL'S RESOLUTION
Preview not available

Abstract

A contracting homotopy for the minimal projective resolution of a path algebra with monomial relations over its enveloping algebra is constructed.

Page Thumbnails

  • Thumbnail: Page 
[111]
    [111]
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117